Sunday, October 26, 2014
Introducing Mood 24/7, a new tool that helps you track your mood from day to day using your mobile phone.Try it today!

Monday, February 09, 2009 Jen, Community Member, asks

Q: Is a side effect of prestig gas and abdominal swelling?

I have been taking Prestiq for three weeks and since the very first day have been experiencing horrible abdominal swelling and gas. This is extremely painful and not normal for me. Should I go to the doctor or will this side effect go away?

Answer This
Answers (3)
Teri Robert, Health Guide
2/ 9/09 12:48pm

Jen,

 

I couldn't find anything about gas or abdominal swelling in the Pristiq prescribing information. The listed side effects are nausea, dizziness, insomnia, hyperhidrosis, constipation, somnolence, decreased appetite, anxiety, and specific male sexual function disorders.

 

That doens't mean that your problems aren't from Pristiq. I suggest you call your doctor about this.

 

Feel better soon,

Teri

Reply
I love my 2 PUGS, Community Member
3/20/09 11:15pm

My husband is on prestiq and he has gas all day and night. IT is the worse I have ever seen. Also he was put into the hospital right after taking this medicine and was told he had intestinal flu.  He stays sick.  Does anyone experience the same thing my husband is going through?

Reply
Hazza, Community Member
9/ 8/09 3:08am

I have developed the same thing, but only certain days, been on it for 5 mths and going ok except sore stomach and wind i can't get out.

 

Thanks

Reply
donna wheaton, Community Member
10/ 7/10 3:24pm

I been on it for 3 weeks and this week me to get bad gas and terible swelling of the stomach. Has your stomach gotten any better. Has the gas gone away

Reply
Answer This

Important:
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.

By Jen, Community Member— Last Modified: 05/17/11, First Published: 02/09/09